# SDR SWAA2020122137139

- Difficulty date: December 16, 2020
- Submitted: December 21, 2020
- Operation: Air carrier
- Aircraft: N8734Q
- Make and model: Boeing 737-8
- Aircraft serial: 60713
- Aircraft time: 194 hours, 86 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT INDICATOR PRODUCING RED FLASH ON INDICATOR LIGHT AFTER PRESSING THE TEST BUTTON.  RETESTED FLASH LIGHT CHECKED GOOD, PER AMM 25-64-00.
